# SDR DL777011374

- Difficulty date: August 19, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 7,019 hours, 1,403 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72077500
- Part serial: UNK
- Condition: Overheated
- Location: R2 Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

FRC-253-13809 LOCATION CABIN 2R OVEN OVERHEATS.  FWD TO MCO AND PLACARD PER MEL 25-20-01.  PULLED AND COLLARED CBS.  OVEN OVERHEATS.  THE F/A HAD TO PULL BREAKERS TO SHUTOFF.  OVEN LOC 809 NR 2 OVEN.
